Structure of free algebras

Ivan Žembery

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 614-617
  • ISSN: 0011-4642

How to cite

top

Žembery, Ivan. "Structure of free algebras." Czechoslovak Mathematical Journal 39.4 (1989): 614-617. <http://eudml.org/doc/13808>.

@article{Žembery1989,
author = {Žembery, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {returnable term; free algebra},
language = {eng},
number = {4},
pages = {614-617},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Structure of free algebras},
url = {http://eudml.org/doc/13808},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Žembery, Ivan
TI - Structure of free algebras
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 614
EP - 617
LA - eng
KW - returnable term; free algebra
UR - http://eudml.org/doc/13808
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.